Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawal- Suicidal feelings have disappeared Lamdage22

Posted by beckett2 on November 16, 2017, at 22:35:20

In reply to Withdrawal- Suicidal feelings have disappeared, posted by Lamdage22 on November 16, 2017, at 12:39:03

That's a relief. In addition to the advice above, I recommend you taper one med at a time. For example, you could stabilize on a lower dose of trazadone, then stabilize on a lower Seroquel. Just as an example. Very good luck to you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:beckett2 thread:1095911
URL: http://www.dr-bob.org/babble/20161215/msgs/1095916.html